# SDR UALA2008122206943

- Difficulty date: December 20, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 74,258 hours, 9,134 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERIOR EMERGENCY EXIT LIGHTS INOP 4 EA LIGHT ASSY'S.  REPLACED POWER SUPPLY.  OPS CHECKS NORMAL.
